# SDR AALA201905219014

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 51,960 hours, 31,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU BATTERY FORWARD LEFT FAULT. MAINTENANCE REPLACED FORWARD LEFT EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-38.
